PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 57 | 3 | 291-302
Tytuł artykułu

On the Łojasiewicz exponent at infinity for polynomial mappings of ℂ² into ℂ² and components of polynomial automorphisms of ℂ²

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A complete characterization of the Łojasiewicz exponent at infinity for polynomial mappings of ℂ² into ℂ² is given. Moreover, a characterization of a component of a polynomial automorphism of ℂ² (in terms of the Łojasiewicz exponent at infinity) is given.
Rocznik
Tom
57
Numer
3
Strony
291-302
Opis fizyczny
Daty
wydano
1992
otrzymano
1992-06-11
Twórcy
  • Institute of Mathematics, University of Łódź, S. Banacha 22, 90-238 Łódź, Poland
  • Institute of Mathematics, University of Łódź, S. Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • [CK] J. Chądzyński and T. Krasiński, Exponent of growth of polynomial mappings of ℂ² into ℂ², in: Singularities, S. Łojasiewicz (ed.), Banach Center Publ. 20, PWN, Warszawa 1988, 147-160.
  • [H] H. V. Ha, Nombres de Łojasiewicz et singularités à l'infini des polynômes de deux variables complexes, C. R. Acad. Sci. Paris Sér. I 311 (1990), 429-432.
  • [HN] H. V. Ha et L. A. Nguyen, Le comportement géométrique à l’infini des polynômes de deux variables complexes, C. R. Acad. Sci. Paris Sér. I 309 (1989), 183-186.
  • [K] T. Krasiński, The level sets of polynomials in two variables and the jacobian conjecture, Acta Univ. Lodziensis, Wyd. UŁ, Łódź 1991 (in Polish).
  • [P₁] A. Płoski, Une évaluation pour les sous-ensembles analytiques complexes, Bull. Polish Acad. Sci. Math. 31 (1983), 259-262.
  • [P₂] A. Płoski, On the growth of proper polynomial mappings, Ann. Polon. Math. 45 (1985), 297-309.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv57z3p291bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.